MAUDE Adverse Event Report: DENTSPLY LLC 30K FSI-SLI-FG-1000 INS,PKD; SCALER, ULTRASONIC

DENTSPLY LLC 30K FSI-SLI-FG-1000 INS,PKD; SCALER, ULTRASONIC
Catalog Number 82008
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a 30k fsi-sli-fg-1000 ins,pkd allegedly got hot during use.No injury occurred.
 
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Event reported to bunnell 04/18/2025.Based on initial report, this event was determined to be not reportable as there was no patient injury reported.User facility report (b)(4) received 04/25/2023.Initial report submitted 05/25/2023 in response to the user facility report.Investigation has been completed.The reported symptom (flood water on the circuit, no injury to patient) could be verified and was reproduced exactly as reported.An internal inspection of the hfv found the right support bracket severely bent.The right support bracket (p/n: 03015-00) was replaced.The contact block (p/n: 03191-00), 2 receptacle solder cups (p/n: 00952-00), 7 receptacle solder cups (p/n: 00951-00), 7 probe contact spring (p/n: 00951), and 2 probe contact springs (p/n: 03307-00) were also replaced which restored normal operation.The hfv and pb were thoroughly inspected, tested and operationally verified to have no additional problems.The system stabilized at the default controls settings with all monitored values remaining very stable with very little fluctuations.The hfv was fully serviced and passed all applicable testing requirements.The damage observed was most likely due to mechanical impact due to droppage, crashing into a hard surface, etc.

Brand Name
30K FSI-SLI-FG-1000 INS,PKD
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key16973044
Report Number2424472-2023-00375
Device Sequence Number6723693
Product Code ELC
UDI-Device IdentifierD003820081
UDI-PublicD003820081
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K052334/K970
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number82008
Device Lot Number23058
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/12/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer05/12/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown